# SDR CA031006004

- Difficulty date: September 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000415
- Condition: Cracked
- Location: Lt Elevator
- Part time: 13,568 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF LOOSE SKIN RIVETS (AFT OF BALANCE WEIGHT, OUTBOARD OF HINGE), AN ENLARGED HOLE WAS OBSERVED WITH APPARENT CRACKING OF THE UNDERLYING RIB.  UPON FURTHER INVESTIGATION, RIB P/N 50-610000-415 WAS FOUND CRACKED ALONG THE BEND RADIUS IN 3 OUT OF 4 CORNERS. C/A REQUIRED REPLACEMENT OF THE LOWER SKIN, RIB ASSEMBLY, LOOSE RIVETS, AND PAINTING AND BALANCING OF THE ELEVATOR ASSEMBLY.
